# SDR VNAA2018080899906

- Difficulty date: August 8, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 34,177 hours, 34,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31145
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION AROUND FASTENER HOLES ON THE LT PRESSURE FLOOR SUPPORT, BS 409+128 AND 559.  COMPLIED WITH A REPAIR IAW REO 601R-53-41-666, & REO 601R-53-41-2350.
